# SDR ASMF200611008

- Difficulty date: November 18, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 44,485 hours, 33,016 cycles
- Engine: Pwa JT8D219
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6010N000104
- Part serial: 2166
- Condition: Failed
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT AFTER TAKEOFF AT GDL THE (AUTO SLATS FAIL) LIGHT TURNED ON IN LOW SPEED (150-230 KIAS) AND FLIGHT CONTROLS WITH VIBRATION.  THE STALL COMPUTERS WERE TESTED AND SLATS ACTUATORS FAILED IN BOTH COMPUTERS. AIRCRAFT WAS SENT TO THE HANGAR AND BOTH COMPUTERS WERE REPLACED AND TESTED IAW MM 27-80-08 PAGES 209 AND 210, BUT FAILURE CONTINUED DUE TO A GAP OF 1 TO 1.5 DEGREES BETWEEN FLAPS/SLATS LEVER, WHEN DIAL IS SELECTED TO FLAPS POSITION. DURING OVERNIGHT CHECK, THE SLATS ACTUATORS WERE REPLACED AND TESTED IAW MM 27-80-08 PAGES 208/209, ALL CORRECT.
